American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81E13) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Lorenzo Sadun and Jan Segert. Non-self-dual Yang-Mills connections with nonzero Chern number. Bull. Amer. Math. Soc. 24 (1991) 163-170. MR 1067574.
Abstract, references, and article information   
View Article: PDF

[2] Jim Stasheff. Constrained Poisson algebras and strong homotopy representations. Bull. Amer. Math. Soc. 19 (1988) 287-290. MR 940489.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1